Metrics

From
A Note on Admissible Monomials of Degree 2λ−1 by Mbakiso Fix Mothebe Journal of Mathematical Sciences and Applications. 2019, 7(1), 10-14 doi:10.12691/jmsa-7-1-2
Views
3567
Html 3227
Abstract 340
31 December 2019 (publication date) through 25 September 2022 *
20.49 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2164
PDF731
Epub699
XML495
PPT0
Figures128
Tables111
Export: 2109
RIS557
BibTex881
Endnote671
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com